# SDR HEEA060183

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- System (JASC): 6220 · Main Rotor Head
- Part: Support
- Part number: 206001713001
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ASSEMBLY CORRODED BEYOND LIMITS.  SCRAPPED AND REPLACED WITH SERVICEABLE SUPPORT.
